MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

BOSTON SCIENTIFIC NEUROMODULATION VERTIFLEX INSTRUMENT PLATFORM; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 140-9800
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain in her back and legs approximately eight months following her superion indirect decompression spacer implant procedure.The physician assessed that the top of the cam lobes had migrated posteriorly way from the vertebral body.The patient underwent an explant procedure and is doing well post-operatively.

Brand Name
VERTIFLEX INSTRUMENT PLATFORM
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
VERTIFLEX INC
carlsbad CA 92010
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16567444
Report Number3006630150-2023-01343
Device Sequence Number5480775
Product Code NQO
UDI-Device Identifier00884662000611
UDI-Public00884662000611
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/22/2025
Device Model Number140-9800
Device Catalogue Number140-9800
Device Lot Number204026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient RaceWhite